Join the 'Triumeq' group to help and get support from people like you.
We found 12 questions associated with the 'Triumeq' topic.
Posted 4 days ago by • 1 answer
... I decided to take it at bedtime. The next morning, I felt kind of bloated an a hurt in my chest. What should I do?
Can Triumeq give you a side effect--when you very first begin it- of feeling like you want to crawl?
Posted 19 Jan 2015 by • 1 answer
... out of your skin? A weird hard-2-describe awful weak yucky feeling? Is it possible to get used to it and that feeling will go away after a few days? Also does it make you gain weight?
Posted 10 Jul 2016 by • 1 answer
Posted 31 Jan 2018 by • 1 answer
Posted 28 Jul 2015 by • 1 answer
I have been taking triumeq for 5 weeks now. In the last 2 weeks I have been waking up after 3-4 hours sleep and unable go get back to sleep. I am undetectable and have been since on this drug and prior on my last regime for 7 years. Does any one have the same issue?
Posted 4 Oct 2017 by • 1 answer
Honestly, Atripla has been working excellent for me but today my doctor told me to change to triumeq because there are fewer side effects w Triumeq. I'm not paying anything for Atripla. Do anybody knows whats the price, and if there is financial help for Triumeq? Thanks for your help!
Posted 14 Aug 2015 by • 0 answers
I was diagnosed with HIV1 over 2 years ago and shortly was prescribed Stribild. I enjoyed it at the beginning; however, when time progressed I found myself having lots of mood swings, saw a Shrink and was now on welbrutrian 150mg just to smoothen out the mood swings slight depression, not doing so ...
Posted 15 Aug 2015 by • 0 answers
... shortness of bre
Posted 14 Dec 2015 by • 0 answers
I have been on triumeq for 6 months.
Posted 31 Dec 2015 by • 0 answers
i have some skin paplosis My CD4 are more tjen 800, my VL not detecabile. Dr want to change my therapy from Tivicay/Truvada to Triumeq. what you think?
Posted 12 Jul 2016 by • 0 answers
i have the skin cancer and was wondering when the spots on my body would start to go away
Posted 9 Oct 2017 by • 0 answers